# SDR AALA20031257

- Difficulty date: November 10, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 019012001
- Condition: Inoperative
- Location: Lt Hyd Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE LT HYD QTY LIGHT ILLUMINATED.  LANDED ORD WITHOUT INCIDENT.  REPLACED LT HYD QTY TRANSMITTER PER MM 29-33-01-4.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
